# SDR R61A201511270905

- Difficulty date: November 27, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIREWALL 351AZ CRACKED AT TOP AND BOTTOM OF L ANGLE.  MAINTENANCE BLENDED OUT CRACKS IN APU FIREWALL, 351AZ CRACKED AT TOP AND BOTTOM IAW SRM 53-31-21.
